# SDR DHLA2008745669

- Difficulty date: September 3, 2008
- Submitted: November 11, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE RT MAIN WHEEL WELL BS 940 S-18A CRACKED.  REPAIRED FUSELAGE S-18A RIGHT SIDE AND FUSELAGE SKIN SECTION FROM BS 930 TO BS 966 IAW COOPESA EO COO-2-53-285-08.
